Remark on Eigenfunction Expansions for Elliptic Operators with Constant Coefficients.
Mathematica Scandinavica, Tome 15 (1964), pp. 83-92
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1964__15_165892,
author = {J. Peetre},
title = {Remark on {Eigenfunction} {Expansions} for {Elliptic} {Operators} with {Constant} {Coefficients.}},
journal = {Mathematica Scandinavica},
pages = {83--92},
year = {1964},
volume = {15},
zbl = {0131.09802},
url = {http://geodesic.mathdoc.fr/item/MS2_1964__15_165892/}
}
J. Peetre. Remark on Eigenfunction Expansions for Elliptic Operators with Constant Coefficients.. Mathematica Scandinavica, Tome 15 (1964), pp. 83-92. http://geodesic.mathdoc.fr/item/MS2_1964__15_165892/